# SDR USAABB03135

- Difficulty date: August 15, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR EXIT IDENTIFIER LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER LIGHT ASSEMBLY AT L4 DOOR.  OPERATIONAL CHECK GOOD.  (M)
